Über Hyperelliptische Integrale

Otto Staude Breslau

TBD mathscidoc:1701.33121

Acta Mathematica, 8, (1), 81-92, 1886.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 136 downloads ] [ 0 comments ]
@inproceedings{otto1886über,
  title={Über Hyperelliptische Integrale},
  author={Otto Staude},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939318745830},
  booktitle={Acta Mathematica},
  volume={8},
  number={1},
  pages={81-92},
  year={1886},
}
Otto Staude. Über Hyperelliptische Integrale. 1886. Vol. 8. In Acta Mathematica. pp.81-92. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939318745830.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved